Previous |  Up |  Next


[1] G. Basile, G. Marro: Controlled and Conditioned Invariants in Linear System Theory. Prentice Hall, N. J. 1992. MR 1149379 | Zbl 0758.93002
[2] C. Commault J. F. Lafay, M. Malabre: Structure on linear systems: Geometric and transfer matrix approaches. Kybernetika 27(1991), 170-185. MR 1116831
[3] R. Curtain: Invariance concepts in infinite dimensions. SIAM J. Control Optim. 24 (1986), 1009-1031. MR 0854067 | Zbl 0602.93037
[4] J. Descusse, J. M. Dion: On the structure at infinity of linear square decoupled systems. IEEE Trans. Automat. Control AC-27 (1982), 4, 971-974. MR 0680500 | Zbl 0485.93042
[5] E. Emre, M. L. J. Hautus: A polynomial characterization of (A, B) invariant and reachability subspaces. SIAM J. Control Optim. 18 (1980), 4, 402-436. MR 0579550 | Zbl 0452.93011
[6] E. Emre, L. M. Silverman: Partial model matching of linear systems. IEEE Trans. Automat. Control AC-25 (1980), 4, 280-281. MR 0567391 | Zbl 0432.93026
[7] G. Lebret: Contribution a l'etude des systemes lineaires generalises: approches geometrique et structurelle. These de Doctorat, Universite de Nantes et Ecole Centrale de Nantes, Nantes 1991.
[8] M. Malabre: Structure a Pinfini des triplets invariants. In: Analysis and Optimization of Systems - Proceedings of the Fifth International Conference on Analysis and Optimization of Systems, Versailles, December 1982 (A. Bensoussan and J.L. Lions, eds., Lecture Note in Control and Information Sciences 44), Springer-Verlag, Berlin 1982, pp. 43-54. MR 0833317
[9] M. Malabre, V. Kučera: Infinite structure and exact model matching problem: polynomial and geometric approaches. Rapport Interne L.A.N. No. 01.83, 1983.
[10] M. Malabre, V. Kučera: Infinite structure and exact model matching problem: a geometric approach. IEEE Trans. Automat. Control AC-29 (1984), 3, 266-268.
[11] M. Malabre, R. Rabah: On infinite zeros for infinite dimensional systems. In: Progress in Systems and Control Theory 3, Realization and Modelling in System Theory (Kaashoek, Van Schuppen and Ran, eds.), Vol. 1, Birhauser, Boston, pp. 199-206. MR 1115331
[12] C. Moog: Inversion, decouplage, poursuite de modele des systemes non lineaires. These de Doctorat es Sciences, ENSM, Nantes 1987.
[13] M. Morf B.C. Levy, S. Y. Kung: New results in 2-D systems theory. Part 1: 2-D polynomial matrices, factorization, and coprimeness. Proc. IEEE 65 (1977), 6, 861-872.
[14] A. W. Olbrot: Algebraic criteria of controllability to zero function for linear constant time-lag systems. Control Cybernet. 2 (1973), 59-77.
[15] L. Pandolfi: Disturbance decoupling and invariant subspaces for delay systems. Appl. Math. Optim. 14 (1986), 55-72. MR 0826852 | Zbl 0587.93039
[16] A. M. Perdon, G. Conte: The disturbance decoupling problem for systems over a principal ideal domain. In: Proc. New Trends in Systems Theory, Genova, Progress in Systems and Control Theory 7 (1991), Birkhauser, Boston, pp. 583-590. MR 1125150 | Zbl 0736.93013
[17] L. M. Silverman, A. Kitapci: System structure at infinity. In: Colloque National CNRS, Developpement et Utilisation d'Outils et Modeles Mathematiques en Automatique, Analyse des Systemes et Traitement du Signal, Belle-Ile 1982, (CNRS ed.), 3 (1983), pp. 413-424. MR 0783852
[18] A. C. Tsoi: Recent advances in the algebraic system theory of delay-differential equations. In: Recent Theoretical Developments in Control (M. J. Gregson, ed.), Chapter 5, Academic Press, New York 1987, pp. 67-127. MR 0534622
[19] A. I. G. Vardulakis: Linear Multivariate Control: Algebraic Analysis and Synthesis Methods. Wiley, New York. MR 1104222
[20] W. M. Wonham: Linear Multivariable Control: a Geometric Approach. Second edition. Springer-Verlag, New York 1979. MR 0569358 | Zbl 0424.93001
[21] H. J. Zwart: Geometric theory for infinite dimensional systems. (Lecture Notes in Control and Information Sciences 115.) Springer-Verlag, Berlin 1989. MR 0986977 | Zbl 0667.93063
Partner of
EuDML logo